Publications with R. Grossberg

All publications by Rami P. Grossberg and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:174 Grossberg, R. P., & Shelah, S. (1983). On universal locally finite groups. Israel J. Math., 44(4), 289–302. DOI: 10.1007/BF02761988 MR: 710234
Sh:222 Grossberg, R. P., & Shelah, S. (1986). On the number of nonisomorphic models of an infinitary theory which has the infinitary order property. I. J. Symbolic Logic, 51(2), 302–322. DOI: 10.2307/2274053 MR: 840407
Sh:238 Grossberg, R. P., & Shelah, S. (1986). A nonstructure theorem for an infinitary theory which has the unsuperstability property. Illinois J. Math., 30(2), 364–390. http://projecteuclid.org/euclid.ijm/1256044645 MR: 840135
Sh:259 Grossberg, R. P., & Shelah, S. On Hanf numbers of the infinitary order property. arXiv: math/9809196
Sh:302 Grossberg, R. P., & Shelah, S. (1989). On the structure of \mathrm{Ext}_p(G,\mathbf Z). J. Algebra, 121(1), 117–128. DOI: 10.1016/0021-8693(89)90088-4 MR: 992319
Sh:302a Grossberg, R. P., & Shelah, S. (1998). On cardinalities in quotients of inverse limits of groups. Math. Japon., 47(2), 189–197. arXiv: math/9911225 MR: 1615081
Sh:570 Baldwin, J. T., Grossberg, R. P., & Shelah, S. (1999). Transfering saturation, the finite cover property, and stability. J. Symbolic Logic, 64(2), 678–684. arXiv: math/9511205 DOI: 10.2307/2586492 MR: 1777778